# SDR ASAA2017062521197

- Difficulty date: June 25, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,132 hours, 11,027 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 33,227 hours, 10,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBCFM56-7B-72-0986-1,  FOUND STAGE 3 VSV SLAB HEAD RADIAL RETENTION PIN MISSING. AT 3 O'CLOCK.  ACFT GROUNDED.  REMOVED NR 1 ENGINE.
